# SDR CA050624003

- Difficulty date: June 5, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Piper PA-28-151
- Aircraft time: 5,689 hours, 110,795 cycles
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Pin
- Part number: SL134441
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 4 CYLINDER PISTON PIN PLUG FAILED (BROKEN OFF) CAUSING HIGH AMOUNT OF ALUMINUM IN OIL FILTER, CAUSING LOSS OF OIL PRESSURE DURING CRUISE.
